Global rigidity of 2D linearly constrained frameworks

Guler, Hakan and Jackson, Bill and Nixon, Anthony (2021) Global rigidity of 2D linearly constrained frameworks. International Mathematics Research Notices, 2021 (22). pp. 16811-16858. ISSN 1073-7928

Text (1906.10926)
1906.10926.pdf - Accepted Version
Available under License Creative Commons Attribution-NonCommercial.

Download (415kB)
Item Type:
Journal Article
Journal or Publication Title:
International Mathematics Research Notices
Additional Information:
This is a pre-copy-editing, author-produced PDF of an article accepted for publication in International Mathematics Research Notices following peer review. The definitive publisher-authenticated version Hakan Guler, Bill Jackson, Anthony Nixon, Global Rigidity of 2D Linearly Constrained Frameworks, International Mathematics Research Notices, Volume 2021, Issue 22, November 2021, Pages 16811–16858, is available online at:
Uncontrolled Keywords:
ID Code:
Deposited By:
Deposited On:
11 Jun 2020 08:58
Last Modified:
15 Sep 2023 01:08